# SDR 97ZZZM470

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 721
- System (JASC): 2720 · Rudder Control System
- Part: Spring Strut
- Part number: 1379039E407
- Condition: Binding
- Location: Rudder
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLT 385 - GRR-MDW - WHILE TAXIING FROM THE RAMP TO THE RUNWAY, DURING THE FLT CONTROL FREEDOM OF MOVEMENT CHECKS, THE RUDDER JAMMED IN THE FULL RIGHT POSITION.  AIRCRAFT RETURNED TO THE GATE.  INSPECTION FOUND ONE OF THE TWO RUDDER FEEL SPRING STRUTS JAMMED IN THE EXTENDED POSITION WHICH WOULD NOT ALLOW THE RUDDER TO MOVE.  BOTH SPRING STRUTS WERE REPLACED WITH SERVICEABLE UNITS AND A VISUAL AND OPERATIONAL CHECK OF THE RUDDER CONTROL SYSTEM WAS PERFORMED WITH NO FURTHER DISCREPANCIES.  AIRCRAFT WAS RETURNED TO SERVICE.
